Document Type: Research Paper

Authors

Department of Mathematics, Faculty of Arts and Science, University of Uludag, 16059, Bursa, Turkey.

Abstract

In this work, we obtain the Fekete-Szegö inequalities for the class $P_{\Sigma }\left( \lambda ,\phi \right) $ of bi-univalent functions. The results presented in this paper improve the recent work of Prema and Keerthi [11].

Keywords

Main Subjects

[1] Ş. Altinkaya and S. Yalҫin, Initial coefficient bounds for a general class of bi-univalent functions, Inter. J. Anal., Article ID 867871,  2014, 4 pp.

[2] D.A. Brannan and T.S. Taha, On some classes of bi-univalent functions, Stud. Univ. Babeş-Bolyai Math., 31 (2) (1986) 70-77.

[3] S. Bulut, Faber polynomial coefficient estimates for a comprehensive subclass of analytic bi-univalent functions, C. R. Acad. Sci. Paris, Ser. I, 352 (2014) 479-484.

[4] O. Crișan, Coefficient estimates certain subclasses of bi-univalent functions, Gen. Math. Notes, 16 (2013) 93--1002.

[5] P.L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Springer, New York, 259, 1983.

[6] B.A. Frasin and M.K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett., 24 (2011) 1569-1573.

[7] S.G. Hamidi and J.M. Jahangiri, Faber polynomial coefficient estimates for analytic bi-close-to-convex functions, C. R. Acad. Sci. Paris, Ser.I, 352 (2014) 17-20.

[8] J.M. Jahangiri and S.G. Hamidi, Coefficient estimates for certain classes of bi-univalent functions, Int. J. Math. Math. Sci., ArticleID 190560, (2013) 4 pp.

[9] B.S. Keerthi and B. Raja, Coefficient inequality for certain new subclasses of analytic bi-univalent functions, Theoretical Mathematics and Applications, 3 (2013) 1-10.

[10] N. Magesh and J. Yamini, Coefficient bounds for a certain subclass of bi-univalent functions, Int. Math. Forum, 8 (2013) 1337-1344.

[11] S. Prema and B.S. Keerthi, Coefficient bounds for a certain subclass of analytic functions, J. Math. Anal., 4 (2013) 22-27.

[12] C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, 1975.

[13] H.M. Srivastava, A.K. Mishra, and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., 23 (2010) 1188-1192.

[14] Q.H. Xu, Y.C. Gui, and H.M. Srivastava, Coefficient estimates for a certain subclass of analytic and bi-univalent
functions, Appl. Math. Lett., 25 (2012) 990-994.

[15] P. Zaprawa, On Fekete-Szegö problem for classes of bi-univalent functions, Bull. Belg. Math. Soc. Simon Stevin, 21 (2014) 169-178.